MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT BIPOLAR DF4 HF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT BIPOLAR DF4 HF; No Match
Model Number CDHFA500D
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely.A remote transmission showed that the patient's implantable cardioverter defibrillator (icd) exhibited intermittent atrial capture.No intervention was performed.The patient had no adverse consequences due to the event.

Brand Name
GALLANT BIPOLAR DF4 HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25637489
Report Number2017865-2026-13252
Device Sequence Number9680052
Product Code NIK
UDI-Device Identifier05415067050052
UDI-Public(01)05415067050052(10)A000187623(17)280430
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500D
Device Catalogue NumberCDHFA500D
Device Lot NumberA000187623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA.; TENDRIL.; ULTIPACE.
Patient Age49 YR
Patient SexMale